# SDR SWAA2021071280263

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WELL OF SEAT TRACK BS727C LBL25 WL 208 ; / [01] UPDATED MEASUREMENTS TABLE.; [02] BLENDED AND REMOVED CORROSION DAMAGE FROM SEAT TRACK FROM BS 727B+17 TO BS 727C+3; LBL25; WL 208 IAW SRM 53-00-52-1A-1 DETAIL A AND SRM 51-10-02-0G-0.; [03] VERIFIED CORROSION REMOVAL PER SRM.; [04] REMOVED .022 FROM AN ALLOWABLE OF .040 FROM SEAT TRACK BS 727B+17 TO BS 727C+3; LBL 25; WL 208 IAW SRM 53-00-52-1A-1 DETAIL A. USED DIAL DEPTH GAGE ATS ID: E96GG; S/N UNKNOWN.; [05] APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01; AND APPLIED PRIMER PER SOPM 20-41-04.; [06] CORRECT ITEM 4; CORRECT DIAL DEPTH GAGE ATS ID: E9655; S/N UNKNOWN.; [07] CORRECTION ITEM 4.; [08] VERIFIED; REMOVED .022 FROM AN ALLOWABLE OF .040 FROM SEAT TRACK BS 727B+17 TO BS 727C+3; LBL 25; WL 208 IAW SRM 53-00-52-1A-1 DETAIL A. APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01; AND APPLIED PRIMER PER SOPM 20-41-04.
